# SDR SIMA20210420005

- Difficulty date: April 20, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CPCP SSI: LH OUTBOARD FLOOR SUPPORT IS CORRODED AT NUTPLATE JUST AFT OF FRAME 20.-C/A-RAR'D LH OUTBD. FLOOR SUPPORT JUST AFT OF FR 20 IAW SRM 51-40-02.
